Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes soreness in chest and between shoulder blades after taking Omeprazole for abdominal burning?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
I have asked previous questions about burning in upper abdomen and about tests that were ran on me. I have been put on Omeprazole and have been doing better. They think that I may have an ulcer. I still have some soreness in my chest in the upper center left side about 3 inches below my collar bone. Sometimes I have some burning in my back between my shoulder blades. I have had ekg, bloodwork, stress tests on heart, and gall bladder tests and everything came back clear. I do not have this soreness all the time but it usually lasts about 2-3 days when I do have it. My doctor is having a hard time finding the answer and I am running out of money to have more tests done. I am in good shape and have no problems working hard physically. Any help would be appreciated.
Posted Fri, 10 Jan 2014 in General Health
Answered by Dr. Abhishek Sharma 55 minutes later
Brief Answer: take precautions Detailed Answer: Hello, If the heart investigations are normal , then you need to take care of reflux disease. Plain omeprazole will not help you need to take Domperidone tablet with it. Which tightens the area between the food pipe and stomach. Secondly if you have snoring in the night then you should consult an ENT specialist for it.As snoring increases reflux. I advice to my patients--- Tab. Mucinac 600 once daily Tab. Omeprazole +Domperidom two times a day half an hour before meals Syp. antacid gel 2 tsf two times a day half an hour before meals multivitamin twice daily Keep head end of bed elevated. Avoid alcohol, Smoking Do brisk walking daily Go for walk after dinner Avoid spicy food Avoid late night coffee Avoid binge eating take small meals every 2 hrly. You should consult your ENT specialist for medicines and advice In doubt do reply
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor